Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :25 Issue : 2 1998      Add To Cart                                                                    Download

Interpolation by quartic spline with periodic derivative on uniform meshes

Auther : A. A. KARABALLI

 Department of Mathematics and Computer Science, University of Kuwait, P.O. Box 5969, Safat 13060, KUWAIT

E-mail: Karabal@math-1.sci.kuniv.edu.kw

  ABSTRACT

This paper presents a formulation of a quartic C with periodic derivative that fits the second derivative values of a smooth function f at uniform mesh points, its first derivative values at internal mesh points, and the function values at the end points of the interval [ 1]. Error bounds in the uniform norm for IIs f(l) 0(1)2, if f d{O, 1], 1 = 3, 5 and f( E BV 11, together with computational examples are also presented.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55635

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law